# SDR DALA2025030401684

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 20,684 hours, 2,425 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SHIP 3568 -ATB- DUE TO THE RIGHT LAVATORY SYSTEM BECOMING INOPERATIVE. CORRECTIVE ACTION: FOUND CLOG IN THE WASTE LINE AND REMOVED SAME. (LP# 6629072)
